MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION CHARGER?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939206080470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the iliac artery.A 8.0 x40, 75cm charger balloon catheter was advanced for dilatation.During the procedure, the balloon was ruptured during first inflation at nominal pressure.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.

Brand Name
CHARGER?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22854188
Report Number2124215-2025-58273
Device Sequence Number4419311
Product Code LIT
UDI-Device Identifier08714729804673
UDI-Public(01)08714729804673(17)280325(10)36153599
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939206080470
Device Catalogue NumberH74939206080470
Device Lot Number0036153599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/20/2025
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown